# SDR RAIA950812

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 9,540 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JLN - FLT NR 7060 - RT ENGINE DOES NOT MAKE TORQUE.  MAINTENANCE ADJUSTED RT ENGINE TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SHEET.  GROUND POWER RUNS REVEALED NORMAL ENGINE PARAMETERS.  (M)
